Daughter’s adverse reaction to mRNA recipient

My ten year old daughter and a few other students at their Karate session complained of ringing in their ears and headaches when a male Adult teacher who admitted to taking the mRNA vaccine was present.  The closer my daughter and students were to the man the stronger the effects.  This happened on two separate sessions and my Daughter has now quit Karate until further notice.

 

Is This NZ Based or Overseas? : NZ based

Shedding ..

Elderly neighbour couple received first jab 28th May,  on the 2nd June her husband was rushed to hospital.  He has been in and out since with only being home one day before being rushed back again – from fluid on lung, heart issues, clot in leg then a cyst in leg.  He is very sick and unable to walk unassisted.  He can’t sleep and in huge amount of pain.

The wife came over on the evening of the 2nd to let me know her husband had been rushed to hospital, during the conversation while in my home she informed me they had received their first jab. On Friday the 4th I became unwell,  flu like symptoms but not normal – no temp or headache, no runny nose just nausea, very sore,  sore throat.  Night sweats but no temp.  I suffered terrible period pains (which wasn’t due) which lasted over 1 week.  During this time the neighbour popped back numerous times to say about her husband and ask for help (doesn’t drive) so while I tried to avoid close contact it didn’t happen.

My child now had come in contact with the wife, 3 or 4 times, and started to suffer nausea and tiredness on 9th June.  By the weekend child was showing random spots which now turn out to be chicken pox.  My child has not been anywhere but school (no one else has had it or showing symptoms) and just the neighbour.  Doctors confirmed chickenpox but also said it’s not like normal.  My child is just getting the odd spot daily and not full blisters as if a mild case or something else. My child is immune compromised as well.

This seems more than a coincidence that both of us have become unwell since coming in contact with the wife and also wife has been showing flu symptoms and doctors put her on antibiotics. When she asked doctors and nurses if their issues were from having the vax, they were told it is totally safe and been well tested and it wouldn’t cause any issues.

Is This NZ Based or Overseas? : Yes

My 2 week delayed reaction

28th May 2021 had injection 1. Since that day and progressively I have been experiencing body aches, migraines, swollen feet, muscle spasms, dizzy spells, hot and cold spells, delayed thinking and response to conversations, diarrhoea and nausea.

Over a two week period my symptoms went from 2/10 to 9/10 pain scale.  I experienced increase in pain.  At first I thought it was just my fibro playing up, but over the two week period til now I have been spending less time doing chores and more time in bed in recovery.

I do suffer from fibromyalgia, fatty liver disease, migraines, high blood pressure and am pre-diabetic.

Today and yesterday (9-10th June 2021) my head has been pounding and my muscles aching. Most Doctors I have encountered in NZ do not even believe in fibromyalgia, which makes it hard to reach out for help.

As remedial pain relief I have been taking ibuprofen, tramadol and some cannabis oil.  Sometimes I need to take all three at the same time.  That’s how severe the pain got.  The oil is not on prescription due to accessibility and cost through the health system. Have filed an adverse reaction report online.

I have since seen the Doctor and had some blood tests done.  My blood pressure is very high, Doctor couldn’t find any reason for my increase in pain.  Unfortunately fibro pain is seen as psychological in NZ.

 

Is This NZ Based or Overseas? : Nz based

Vaccine Adverse Efffect

A friend had a Covid vaccine because he had a history of lung problems and wanted to protect his health.

Ended up in hospital with Pneumonia, very apparent breathing difficulty, recovered and is going back for the second. has been on antibiotics

Is This NZ Based or Overseas? : New Zealand

events in a rest home

Less than 70 y/o man with preexisting conditions (diabetes, cancer) and on anticoagulant had severe body weakness and probable stroke 2 weeks after first dose of covid injection.  Was sent to the hospital and has not come back yet.

 

A lovely elderly lady on anticoagulant received her second jab on the 25th May and had stroke 01 June. Unresponsive, not expected to recover.

Peripheral Neuropathy following covid injection

After receiving the 1st vaccine, within a week, my right hand went numb, and tingling followed by the side of my face and my toe on the same side,

I went to a/e, thinking it was stress,or maybe a stroke.

Doctor came to the conclusion it was stress and I wasn’t having a stroke.

It is now 3 weeks later, and my right thumb is totally numb, it feels dead. I have never ever had anything like this in my life, and is a real worry now as I am wondering  if the numbness is ever going to go away.

Also my husband after his covid jab, has since developed shingles,

He has had the in the past, but there was no sign of it occurring at all, until after he had the vaccine.

I don’t know if any one has read the article written by  Eric Clapton, the artist from the UK. Who suffered what he has put down to having the vaccine a form of neuropathy, came on after his first jab, but decided to still go ahead with the second, which he now blames the covid jabs for his now neuropathy health problems

His description of his side effects sounded just what I have experienced,

Fortunately I read the article the same day my husband and  I were booked to have second covid jab

Needless to say we didn’t have it

Other symptoms have been dizzyness, brain fog, fatigue.

It is a real concern now about both our health

Update:

Symptoms started a week after vaccine and are gradually getting worse, now constantly experiencing: lips are numb and tingling all the time, swelling in gums behind lips, right side – right nostril goes numb, side of face feels numb, Thumb totally numb, feels dead, fingers tingle at times, shooting pain in various toes at any time. Suffering brain fog – disorientated, difficulty finding words and communicating, fatigue – don’t want to get up, confusion, feeling dizzy and unsteady on feet, headaches.

Rash – below clavicle – still there, petechial rash

Had diarrhoea, doesn’t feel like eating most of the time. Lost appetite.

Shingles medicine – Lovir – didn’t help, made me feel sick, doctor has since decided it was not shingles

After 4th visit to GP with associated above symptoms, GP as of 15/06/21 has give diagnosis of Peripheral Neuropathy, referred to neurologist, also for further blood tests and x-rays, doctor has acknowledged the likelihood that this is all related to adverse effects of the vaccine

we have submitted a CARM report: AEF1005596

Susan

 

Is This NZ Based or Overseas? : In new zealand